On the noncompensation of singularities of functions that are
Doklady Akademii Nauk, Tome 346 (1996) no. 1, pp. 11-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_1_a1,
author = {Yu. N. Drozhzhinov and B. I. Zavialov},
title = {On the noncompensation of singularities of functions that are},
journal = {Doklady Akademii Nauk},
pages = {11--12},
year = {1996},
volume = {346},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_1_a1/}
}
Yu. N. Drozhzhinov; B. I. Zavialov. On the noncompensation of singularities of functions that are. Doklady Akademii Nauk, Tome 346 (1996) no. 1, pp. 11-12. http://geodesic.mathdoc.fr/item/DAN_1996_346_1_a1/